Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Back pain, stomach pain, tiredness. Raised enzymes in blood tests. What could be this?

I am waiting for a fibro scan due to raised enzyme in blood tests, I have been suffering with back pain and stomach pain for some time. More recently I have been feeling extremely tired and ache. The Hepotolgist is not concerned about my liver but wants to out rule any concerns in elation to my liver. I am also awaiting a gynaecologist appointment. I am concerned that my symptoms are getting worse and I am no closure to a diagnosis
Asked On : Thu, 25 Apr 2013
Answers:  2 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The raised liver enzymes are not worrisome if the values are less than three times the basal levels. Such mild rise can be corrected with dietary modifications and weight loss. You need to have rest of the investigations to rule out other organic causes.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Sat, 27 Apr 2013
I find this answer helpful

 1 user finds this helpful

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

The enzymes (transaminases) have to be 3 or more times the upper limit - to be considered 'significant' - to demand further attention and extensive analysis...
Introducing more drugs - especially pain relievers - (without a definite diagnosis) may up the enzymes further....most of them are metabolised in the liver...they could also harm the stomach..

Bear with the pain / bear with your doctors / patience and perseverance will help you in the long need proper diagnosis for appropriate treatment...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor